Reiterated homogenization in BV via multiscale convergence

Rita Ferreira, Irene Fonseca

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Multiple-scale homogenization problems are treated in the space BV of functions of bounded variation, using the notion of multiple-scale convergence developed in [R. Ferreira and I. Fonseca, J. Convex Anal., to appear]. In the case of one microscale, Amar's result [Asymptot. Anal., 16 (1998), pp. 65-84] is recovered under more general conditions; for two or more microscales, new results are obtained.

Original languageEnglish (US)
Pages (from-to)2053-2098
Number of pages46
JournalSIAM Journal on Mathematical Analysis
Volume44
Issue number3
DOIs
StatePublished - Dec 1 2012

Keywords

  • BV-valued measures
  • Linear growth
  • Multiscale convergence
  • Periodic homogenization
  • Space BV of functions of bounded variation
  • Γ-convergence

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Reiterated homogenization in BV via multiscale convergence'. Together they form a unique fingerprint.

Cite this